On construction of recursion operators from Lax representation
Sokolov, V. V.
Journal of Mathematical Physics
American Institute of Physics
Gürses, M., Karasu, A., & Sokolov, V. V. (1999). On construction of recursion operators from Lax representation. Journal of Mathematical Physics, 40(12), 6473-6490.
Please cite this item using this persistent URLhttp://hdl.handle.net/11693/11111
In this work we develop a general procedure for constructing the recursion operators for nonlinear integrable equations admitting Lax representation. Several new examples are given. In particular, we find the recursion operators for some KdV-type systems of integrable equations. © 1999 American Institute of Physics.